Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Identities in the theory of conformal mapping


Authors: P. R. Garabedian and M. Schiffer
Journal: Trans. Amer. Math. Soc. 65 (1949), 187-238
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0028944-8
MathSciNet review: 0028944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Bergman, Partial differential equations, Brown University Publications, Providence, 1941.
  • S. Bergman and M. Schiffer, A representation of Green’s and Neumann’s functions in the theory of partial differential equations of second order, Duke Math. J. 14 (1947), 609–638. MR 22291
  • Bernard Epstein, Some inequalities relating to conformal mapping upon canonical slit-domains, Bull. Amer. Math. Soc. 53 (1947), 813–819. MR 22259, DOI https://doi.org/10.1090/S0002-9904-1947-08895-9
  • H. Groetzsch, Ueber die Verzerrung bei schlichter konformer Abbildung mehrfach zusammenhaengender schlichter Bereiche III, Berichte der Saechsische Akademie der Wissenschaften, Leipzig, vol. 83 (1931) pp. 283-297. ---, Ueber das Parallelschlitztheorem der konformen Abbildung schlichter Bereiche, Berichte der Saechsischen Akademie der Wissenschaften, Leipzig, vol. 84 (1932) pp. 15-36. H. Grunsky, Neue Abschaetzungen zur konformen Abbildung ein- und mehrfach zusammenhaengender Bereiche, Schriften des mathematischen Seminars und des Instituts für angewandte Mathematik an der Universität Berlin vol. 1 (1932) pp. 94-140.
  • Helmut Grunsky, Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z. 45 (1939), no. 1, 29–61 (German). MR 1545803, DOI https://doi.org/10.1007/BF01580272
  • K. Hensel and G. Landsberg, Theorie der algebraischen Functionen einer Variabeln und ihre Anwendung auf algebraische Kurven und algebraische Integrale, Leipzig, 1902. M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 432-449.
  • Menahem Schiffer, Variation of the Green function and theory of the $p$-valued functions, Amer. J. Math. 65 (1943), 341–360. MR 7925, DOI https://doi.org/10.2307/2371820
  • Menahem Schiffer, The span of multiply connected domains, Duke Math. J. 10 (1943), 209–216. MR 8259
  • Menahem Schiffer, Hadamard’s formula and variation of domain-functions, Amer. J. Math. 68 (1946), 417–448. MR 18750, DOI https://doi.org/10.2307/2371824
  • Menahem Schiffer, The kernel function of an orthonormal system, Duke Math. J. 13 (1946), 529–540. MR 19115
  • Menahem Schiffer, An application of orthonormal functions in the theroy of conformal mapping, Amer. J. Math. 70 (1948), 147–156. MR 23339, DOI https://doi.org/10.2307/2371941
  • E. Schottky, Ueber die konforme Abbildung mehrfach zusammenhaengender ebener Flaechen, J. Reine Angew. Math. vol. 83 (1877) pp. 300-351.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

Article copyright: © Copyright 1949 American Mathematical Society